# SDR SWAA2024030756087

- Difficulty date: February 25, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5240 · Service Doors
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EXT. SCUFF PLATE IS CRACKED AT AFT. CORNER.<[01] RECIEVED; VERIFIED AND OBTAINED NEW PART SCUFF PLATE. SCUFF PLATE 141A8431-3 PO# 2043476 SCUFF PLATE WILL BE INSTALLED ON TASK CARD # TTG8Q002BDCF.;[02] VERIFIED STEP 1
